Dr. C. U. Later, M.A.D.

Nurse: Mrs. May I. Hert R.N.

Patient: Ms. Maladie Payne



Dr. I think I am having symptoms from the new medicine. Could it be serious? What do you think we should do?



Well, Ms. Payne, let us see about that....! Maybe, it could be. . . .

wheezing
vision problems
urination problems
tremor
swollen mouth or throat
swelling
stroke
stomach and intestinal inflammation
sleep problems
skin tingling
skin inflammation
skin eruptions
sexual dysfunction
sex drive changes
prostate problems
oral sores
numbness
nosebleeds
muscle weakness
muscle cramps
muscle aches
joint stiffness
jaundice (yellow skin or eyes)
itching
irregular heartbeat
hives
heart murmur
heart failure
heart attack
hearing problems
gout
gas
flushing
fever
fainting
face swelling
face reddening
eye problems
eye infection
emotional disturbances
ear pain
ear infection
drowsiness
difficulty breathing
depression
constipation
congestion
chills
chest pain
bursitis
bruising
bronchitis
arthritis
abdominal bloating
....et cetera....

Dr. Yu No Heu
a.k.a. W. Harass
www.middlebury.edu/~harris